# SDR SWAA2022021492547

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** (ACB) STRAP ON LOWER SURFACE OF SUB-THRESHOLD WEB HAS CORROSION B.S.787+ 4; RBL20; WL154. / DAMAGE EVALUATION ACB LWR SUB-THRESHOLD WEB STRAP BS 787-793 RBL 20 WAS FOUND TO BE OUT OF LIMITS DUE TO NO DAMAGE LIMITS IN SRM GIVEN. PER SRM 51-10-02. REMOVED AND INSTALLED NEW STRAP PER DWG 146A0081; MM 51-31-00; SRM 51-40-02 87713U 18APR18
